• Title of article

    Two Families of Blocking Semiovals

  • Author/Authors

    Suetake، نويسنده , , Chihiro، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2000
  • Pages
    8
  • From page
    973
  • To page
    980
  • Abstract
    The study of blocking semiovals in finite projective planes was motivated by Batten in connection with cryptography and was begun by Dover . In this note, two new families of blocking semiovals are constructed in desarguesian planes.
  • Journal title
    European Journal of Combinatorics
  • Serial Year
    2000
  • Journal title
    European Journal of Combinatorics
  • Record number

    1549930